MAUDE Adverse Event Report: ABBOTT GMBH ASPARTATE AMINOTRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ABBOTT GMBH ASPARTATE AMINOTRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 07D81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that falsely elevated architect aspartate aminotransferase (ast) and alanine aminotransferase (alt) results were generated for a pregnant patient.The following data was provided.(b)(6) 2023 (b)(6) architect aspartate aminotransferase (ast) result: 302 u/l architect alanine aminotransferase (alt) result: 205 u/l later the same day, the same sample was retested.Architect aspartate aminotransferase (ast) results: 25, 26 and 26 u/l architect alanine aminotransferase (alt) results: 21, 21 and 21 u/l a second sample was collected the same day.(b)(6) architect aspartate aminotransferase (ast) results: 27 and 26 u/l architect alanine aminotransferase (alt) results: 20 and 20 u/l a third sample was also collected.(b)(6) architect aspartate aminotransferase (ast) result: 25 u/l architect alanine aminotransferase (alt) result: 21 u/l the initial elevated results were reported out of the lab.Additional laboratory results were not available, but the customer stated there were no other abnormal results.The patient's presenting symptoms were not available from the customer.Based on the elevated ast and alt results, the patient was induced to give birth due to the risk of gestosis.The type/dose of medication used for induction was not available.The patient was 38 weeks and 4 days pregnant.The patient did not deliver the baby at that time as the doctor stopped the induction after she received the repeat values which were normal.The patient delivered the baby 2 weeks later.The customer stated there was no harm to the patient or the baby.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that falsely elevated architect aspartate aminotransferase (ast) and alanine aminotransferase (alt) results were generated for a pregnant patient.The following data was provided.On (b)(6), 2023, sid (b)(6).Architect aspartate aminotransferase (ast) result: 302 u/l.Architect alanine aminotransferase (alt) result: 205 u/l.Later the same day, the same sample was retested.Architect aspartate aminotransferase (ast) results: 25, 26 and 26 u/l architect alanine aminotransferase (alt) results: 21, 21 and 21 u/l a second sample was collected the same day.Sid (b)(6).Architect aspartate aminotransferase (ast) results: 27 and 26 u/l.Architect alanine aminotransferase (alt) results: 20 and 20 u/l.A third sample was also collected.Sid (b)(6).Architect aspartate aminotransferase (ast) result: 25 u/l.Architect alanine aminotransferase (alt) result: 21 u/l.The initial elevated results were reported out of the lab.Additional laboratory results were not available, but the customer stated there were no other abnormal results.The patient's presenting symptoms were not available from the customer.Based on the elevated ast and alt results, the patient was induced to give birth due to the risk of gestosis.The type/dose of medication used for induction was not available.The patient was 38 weeks and 4 days pregnant.The patient did not deliver the baby at that time as the doctor stopped the induction after she received the repeat values which were normal.The patient delivered the baby 2 weeks later.The customer stated there was no harm to the patient or the baby.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was updated on august 29, 2023.Mdr number 3016438761-2023-00477 has been submitted for the new suspect medical device and all further information will be documented under that mdr number.

Brand Name
ASPARTATE AMINOTRANSFERASE
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17551435
Report Number3002809144-2023-00355
Device Sequence Number6967587
Product Code CIT
UDI-Device Identifier00380740161811
UDI-Public00380740161811
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2023
Device Catalogue Number07D81-22
Device Lot Number46771UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601818; ARC C16K PRC MOD, 03L77-01, C1601818
Outcome Attributed to Adverse Event Other;
Patient SexFemale